Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 28, NWS Tallahassee, FL

February 6, 2020Berrien County, Lanier County, Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2020, 6:43 PM EST for Berrien County, Lanier County, Lowndes County, Georgia. It was in force for 47 min. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 6:43 PM EST (23:43 UTC)
Expired
Feb 6, 2020, 7:30 PM EST
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 16 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 6:45 PM ESTTSTM WND DMG3 Sw Barretts, GALINE BLOWN DOWN NEAR THE INTERSECTION OF CAT CREEK ROAD AND RADAR SITE ROAD.
Feb 6, 6:45 PM ESTTSTM WND DMGRemerton, GATREE DOWN ON LINE AT 106 PINE CIRCLE.
Feb 6, 6:48 PM ESTTSTM WND DMGBarretts, GATREE DOWN NEAR INTERSECTION OF NEW BETHEL ROAD AND BARRETTS ROAD.
Feb 6, 6:49 PM ESTTSTM WND DMG2 Nnw Barretts, GATREE DOWN NEAR HIGHWAY 122 EAST AND PINELAKE CIRCLE.
Feb 6, 6:50 PM ESTTSTM WND DMG1 Ese Remerton, GATREE DOWN NEAR INTERSECTION OF SMITH ST AND LILLY ST.
Feb 6, 6:50 PM ESTTSTM WND DMG5 Nne Valdosta, GATREE DOWN NEAR KNIGHTS ACADEMY ROAD AND STUDSTILL ROAD.
Feb 6, 6:51 PM ESTTSTM WND DMG1 Sse Valdosta, GATREE DOWN ON BROAD ST.
Feb 6, 6:51 PM ESTTSTM WND DMG2 Nnw Barretts, GATREE DOWN NEAR HIGHWAY 122 EAST AND CHEYENNE WAY.
Feb 6, 6:52 PM ESTTSTM WND DMG1 Nne Valdosta, GALINE BLOWN DOWN AT 2314 FREDERICK PLACE.
Feb 6, 6:52 PM ESTTSTM WND DMG1 Sse Valdosta, GALINE BLOWN DOWN AT 605 N TROUP ST.
Feb 6, 6:52 PM ESTTSTM WND DMG2 Se Clyattville, GALINE BLOWN DOWN NEAR THE INTERSECTION OF JUMPING GULLY ROAD AND TUCKER ROAD.
Feb 6, 6:53 PM ESTTSTM WND DMG1 Ese Valdosta, GALINE BLOWN DOWN AT 208 CHESTER ST.
Feb 6, 6:53 PM ESTTSTM WND DMG2 Sse Valdosta, GATREE DOWN NEAR SOUTH TROUP ST AND CUMMINGS ST.
Feb 6, 6:53 PM ESTTSTM WND DMGValdosta, GALINE BLOWN DOWN AT 721 EAST BROOKWOOD PLACE.
Feb 6, 6:55 PM ESTTSTM WND DMG3 Ne Valdosta Regional, GATREE DOWN AT 2 HIGHWAY 94W.
Feb 6, 6:55 PM ESTTSTM WND DMG4 Ne Valdosta, GATREE DOWN ON LINE AT LAKELAND HIGHWAY AND TIMBERCREEK TR.
Feb 6, 6:57 PM ESTTSTM WND DMG2 N Twin Lakes, GATREE DOWN NEAR SON CLAYTON ROAD AND J FRANK CULPEPPER ROAD.
Feb 6, 6:57 PM ESTTSTM WND DMGTwin Lakes, GATREE DOWN AT 5135 GRANADA STREET.
Feb 6, 6:59 PM ESTTSTM WND DMGLakeland, GAREPORT OF A TRAILER DAMAGED IN THE LAKELAND AREA.
Feb 6, 7:02 PM ESTTSTM WND DMG2 Wsw Naylor, GALINE BLOWN DOWN AT 3 HIGHWAY 187E.
Feb 6, 7:06 PM ESTTSTM WND DMG1 Ese Naylor, GATREE DOWN ALONG HIGHWAY 135 SOUTH.
Feb 6, 7:10 PM ESTTSTM WND DMG2 E Lake Park, GALINE BLOWN DOWN AT BETHEL CHURCH ROAD AND J FRANK CULPEPPER ROAD.
Feb 6, 7:10 PM ESTTSTM WND DMGLake Park, GALINE BLOWN DOWN AT 501 RICKS AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS52 KTAE 062343
SVRTAE
GAC019-173-185-070030-
/O.NEW.KTAE.SV.W.0028.200206T2343Z-200207T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
643 PM EST Thu Feb 6 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Berrien County in south central Georgia...
  Lanier County in south central Georgia...
  Lowndes County in south central Georgia...

* Until 730 PM EST.

* At 642 PM EST, Doppler radar indicated a severe thunderstorm
  capable of producing damaging winds in excess of 60 mph. This storm
  was located near Valdosta, and moving northeast at 55 mph.

* Locations impacted include...
  Lake Park, Lakeland, Valdosta, Ray City, Moody Air Force Base, I-75
  At Exit 16, Remerton, Meigs, Dasher, Naylor, Courthouse, Greenwood,
  Barretts, Twin Lakes, Hansell, Valdosta Regional Airport,
  Bannockburn, I-75 At Exit 5, Clyattville and Weber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.

&&

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

LAT...LON 3085 8309 3080 8310 3080 8313 3067 8314
      3066 8337 3068 8340 3067 8341 3069 8343
      3088 8332 3136 8310 3133 8306 3130 8306
      3128 8304 3119 8305 3118 8297 3091 8297
TIME...MOT...LOC 2342Z 229DEG 49KT 3089 8322 

$$

15-HARRIGAN
1 follow-up statement
476 
WWUS52 KTAE 070011
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
711 PM EST Thu Feb 6 2020

GAC019-185-070020-
/O.CAN.KTAE.SV.W.0028.000000T0000Z-200207T0030Z/
Berrien GA-Lowndes GA-
711 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN AND
LOWNDES COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

LAT...LON 3090 8301 3089 8302 3090 8302 3092 8304
      3095 8304 3101 8307 3109 8304 3116 8301
      3118 8300 3118 8297 3091 8297
TIME...MOT...LOC 0010Z 229DEG 49KT 3115 8287 

$$

GAC173-070030-
/O.CON.KTAE.SV.W.0028.000000T0000Z-200207T0030Z/
Lanier GA-
711 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR EASTERN LANIER COUNTY...

At 710 PM EST, a severe thunderstorm was located 9 miles west of
Cogdell, or 10 miles south of Pearson, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lakeland, Courthouse, Greenwood and Stockton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

&&

LAT...LON 3090 8301 3089 8302 3090 8302 3092 8304
      3095 8304 3101 8307 3109 8304 3116 8301
      3118 8300 3118 8297 3091 8297
TIME...MOT...LOC 0010Z 229DEG 49KT 3115 8287 

HAIL...<.75IN
WIND...60MPH
 
$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 3:19 PM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Feb 6, 3:19 PM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
319 PM EST Thu Feb 6 2020

...A SQUALL LINE WITH DAMAGING WINDS WILL CONTINUE MOVING EAST
ACROSS THE REGION THIS AFTERNOON AND EVENING...

.NEAR TERM [Through Tonight]...

Unidirectional flow has allowed for morning convection to become
more linear this afternoon. A lull in deep level forcing and poor
lapse rates are believed to be responsible for the temporary downward
trend in convective intensity. However, a shortwave pivoting through
the northwest Gulf, and a nose of more favorable lapse rates in the
northeast Gulf favor intensification of the line as it continues
east through the Big Bend and south Georgia. The main threat
continues to be damaging straight line winds, with a few tornadoes
being a lesser threat. Non-convective wind gusts over 40 mph should
continue ahead of the line through the remainder of the day. Under
the influence of strong CAA, temperatures will be driven down into
the upper 30s to low 40s for much of the region overnight.

.SHORT TERM [Friday through Saturday night]...

High pressure will build over the area on Friday and move east of
the area this weekend. The upper level long-wave trough will
deamplify on Friday with zonal flow in place across the Gulf Coast
states by Saturday night. Friday will be a chilly day with highs in
the 50s. Friday night could be cold enough for patchy frost in the
normally coldest rural locations. Saturday will see temperatures
rebound to seasonal levels with highs in the 60s.

.LONG TERM [Sunday Through Thursday]...

High pressure to our east will keep things dry on Sunday. A front
will approach on Monday and then stall north of the region for much
of the week. The proximity of this front and a warm humid air mass
will keep rain chances in the forecast from Monday through Thursday.
A few thunderstorms will be possible on Monday and Tuesday.
Temperatures will be above normal through the period with daytime
highs in the 70s each day.

&&

.AVIATION...
[Through 18Z Friday]

Line of strong to severe storms will impact area terminals from
west to east through the afternoon and early evening. Outside of
the storms, very strong southerly winds will continue.

&&

.MARINE...

Occasional gale-force gusts will continue as winds shift to the west
behind a cold front this evening. Winds will decrease on Friday,
dropping below headline criteria by late afternoon as high pressure
moves into the area. Winds and seas will then remain low until
easterly winds increase to cautionary levels on Sunday. Winds will
decrease once again as they become onshore for Monday and Tuesday.

&&

.FIRE WEATHER...

Aside from possible high dispersions the next few afternoons, there
are no fire weather concerns.

&&

.HYDROLOGY...

An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the western
half of the region and 2 to 4 inches of rain elsewhere. These
rainfall amounts will result in the potential for flash flooding
during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.

Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.

For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office
or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   43  57  36  65  41 /  90   0   0  10   0
Panama City   43  56  45  65  48 /  50   0  10   0   0
Dothan        38  53  38  64  42 /  50   0   0  10   0
Albany        42  52  36  62  41 /  90   0   0  10   0
Valdosta      44  55  36  64  41 / 100   0   0   0   0
Cross City    51  59  37  66  42 / 100   0   0   0   0
Apalachicola  47  55  44  63  48 /  90   0   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.

     Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
     Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
     Jackson-North Walton-South Walton-Washington.

     Wind Advisory until 7 PM EST this evening for Gadsden-Inland
     Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
     Madison.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
     Bay-Coastal Gulf-South Walton.

     Wind Advisory until 9 PM EST this evening for Inland Dixie-
     Inland Taylor-Lafayette.

GA...Flash Flood Watch until 9 PM EST this evening for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Turner-Worth.

     Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
     Worth.

AL...Flash Flood Watch until 8 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Camp
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey

In the hours before

Local storm report, Feb 6, 3:19 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     MALONE                  30.96N 85.16W
02/06/2020                   JACKSON            FL   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN MALONE, FL. REPORT
            CAME FROM MEDIA. TIME ESTIMATED BY RADAR.

&&

WD
Local storm report, Feb 6, 3:26 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 SE BLUE SPRING        30.78N 85.13W
02/06/2020                   JACKSON            FL   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0235 PM     NON-TSTM WND DMG TIFT COUNTY             31.46N 83.54W
02/06/2020                   TIFT               GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES
            DOWN AHEAD OF THE SQUALL LINE IN TIFT COUNTY
            WITH STRONG PRE-THUNDERSTORM WINDS. WINDS
            ESTIMATED AROUND 40 MPH AT TIME OF REPORT.

0230 PM     NON-TSTM WND DMG 2 S SYLVESTER           31.50N 83.84W
02/06/2020                   WORTH              GA   AMATEUR RADIO

            HWY 33 SOUTH OF SYLVESTER, NUMEROUS TREES
            DOWN, MINOR ROAD BLOCKAGE, AND POSSIBLE TREE
            ON HOUSE.

&&
Local storm report, Feb 6, 3:55 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND DMG 6 S MOODY AFB           30.90N 83.20W
02/06/2020                   LOWNDES            GA   EMERGENCY MNGR

            TREE TOPS ON VALDOSTA HWY ARE BEING BLOWN
            OUT IN THE ROAD ALONG HIGHWAY 221 BETWEEN
            VALDOSTA/LAKELAND.

0315 PM     NON-TSTM WND DMG 2 SSW LAKE JACKSON      30.51N 84.34W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN BLOCKING NORTHBOUND MONROE (US-27)
            AROUND PERKINS RD.

0300 PM     NON-TSTM WND DMG 1 ENE ALBANY            31.58N 84.16W
02/06/2020                   DOUGHERTY          GA   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN ACROSS
            DOUGHERTY COUNTY.

&&
Local storm report, Feb 6, 4:45 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MICCOSUKEE              30.59N 84.05W
02/06/2020                   LEON               FL   PUBLIC

            TREE ACROSS ROADWAY IN THE AREA OF
            MICCOSUKEE RD/MOCCASIN GAP, 1/4 MILE NORTH
            OF WASTE COLLECTION.

0350 PM     TSTM WND DMG     1 NNE BAUM              30.50N 84.09W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON BAUM RD.

&&
Local storm report, Feb 6, 6:00 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 SW FOREST MEADOWS PAR 30.52N 84.29W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON TRANSFORMER.

0540 PM     TSTM WND DMG     3 E ORCHARD POND        30.59N 84.28W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ORCHARD POINT PWKY AND N MERIDAN
            ROAD.

0535 PM     TSTM WND DMG     1 SSW MISSION SAN LUIS  30.44N 84.33W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN, POSSIBLY OVER PENSACOLA ST AND
            WHITE DR.

0530 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.38W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DAMAGE TO A HOME, CAUSED SOME ROOF
            DAMAGE.

0530 PM     TSTM WND DMG     1 SW CRAWFORDVILLE      30.17N 84.39W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DOWN ON HARVEY MILL RD AND CAR STRUCK
            TREE.

0415 PM     TSTM WND DMG     1 N VADA                31.10N 84.42W
02/06/2020                   MITCHELL           GA   FIRE DEPT/RESCUE

            TREE DOWN OVER A COUNTY ROAD. MULTIPLE POWER
            OUTAGES ACROSS THE COUNTY.

&&
Local storm report, Feb 6, 6:27 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 SSE INDIAN HEAD ACRES 30.41N 84.25W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON ROAD.

0610 PM     TSTM WND DMG     1 WSW SOUTHWOOD         30.38N 84.24W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON CAPITAL CIRCLE.

0545 PM     TSTM WND DMG     2 SSW CRAWFORDVILLE     30.15N 84.38W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DOWN CRAWFORDVILLE HIGHWAY NEAR TRUMPET
            LANE.

0435 PM     NON-TSTM WND DMG 1 SSE MASSEE            31.18N 83.35W
02/06/2020                   COOK               GA   EMERGENCY MNGR

            *** 1 INJ ***
            TREE FEEL THROUGH A HOUSE AND REPORTEDLY
            INJURED THE PERSON INSIDE.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:29 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more20 hr
Feb 6, 7:58 AM ESTRiver Flood WarningTAELee69 hr
Feb 6, 2:58 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more62 min
Feb 6, 3:20 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell, Worth40 min
Feb 6, 3:43 PM ESTSevere Thunderstorm WarningTAEBrooks, Thomas47 min
Feb 6, 4:02 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole58 min
Feb 6, 4:47 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas73 min
Feb 6, 5:41 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Grady, Thomas49 min
Feb 6, 5:52 PM ESTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas68 min
Feb 6, 6:18 PM ESTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.